Cohen, J. W.
On the tail of the stationary waiting time distribution and limit theorems for the M/G/1 queue
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 3 , p. 255-263
Zbl 0238.60073 | MR 353490
URL stable : http://www.numdam.org/item?id=AIHPB_1972__8_3_255_0

Bibliographie

[1] J.W. Cohen, Regular variation of the stationary waiting time distribution for the GI/G/1 queueing system, to appear in J. Appl. Prob. 1972.

[2] J.W. Cohen, The Single Server Queue. North Holland Publ. Co., Amsterdam, 1969, chapter III . 7. MR 250389 | Zbl 0183.49204

[3] J.W. Cohen, The suprema of the actual and virtual waiting times during a busy cycle of the Km/Kn/1 queueing system, to appear in Advances Appl. Prob., t. 4, 1972. MR 336837 | Zbl 0239.60090

[4] Van Vugt, Limit theorems for the distribution of the supremum of the actual waiting times in a Km/G/1 and a G/Kn/1 queueing system. Report Technological Univ. Delft, 1969, in Dutch.

[5] D.L. Iglehart, Extreme values in the GI/G/1 queue. Report Stanford Univ., 1971, to appear in Ann. Math. Stat. MR 305498 | Zbl 0238.60072

[6] H. Callaert and J.W. Cohen, A lemma on regular variation of a transient renewal function. Report Technological Univ. Delft, 1971, to appear in Zeitschrift für Wahrscheinlichkeitsrechnung. MR 341651 | Zbl 0237.60036

[7] W. Feller, An Introduction to Probability Theory and its Applications. Wiley, New York, vol. II, 1966. MR 210154 | Zbl 0138.10207

[8] J.F. Teugels, Regular variation of Markov renewal theorems. London Math. Soc., t. 2, 1970, p. 179-190. MR 251808 | Zbl 0186.50301

[9] S.M. Berman, Limiting distributions of the maximum term in sequences of dependent variables. Ann. Math. Stat., t. 33, 1962, p. 894-908. MR 142142 | Zbl 0109.11804